Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Feb 27, 2007, 11:25 AM CST for 24 counties in Texas. It took effect at Feb 28, 2007, 10:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2007, 11:25 AM CST (17:25 UTC)
- In effect from
- Feb 28, 2007, 10:00 AM CST
- Expired
- Feb 28, 2007, 8:44 PM CST
- In force
- 11 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 5.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3650 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KSJT 271725 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1125 AM CST TUE FEB 27 2007 ...DANGEROUS FIRE WEATHER CONDITIONS ON WEDNESDAY... .A COMBINATION OF STRONG WEST AND SOUTHWEST WINDS...VERY DRY CONDITIONS...AND VERY WARM TEMPERATURES WILL ALLOW FOR DANGEROUS FIRE WEATHER CONDITIONS TO DEVELOP ON WEDNESDAY. TXZ049-054-064>066-071-072-076>078-098-099-113-114-127-128-281100- /O.NEW.KSJT.FW.W.0004.070228T1600Z-070301T0300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CROCKETT- SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN- 1125 AM CST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CST WEDNESDAY. SOUTHWEST TO WEST WINDS WILL INCREASE ACROSS MUCH OF WEST CENTRAL TEXAS BY MID MORNING ON WEDNESDAY...GUSTING OVER 30 MPH AT THE 20 FOOT LEVEL. WITH A DRY AIR MASS ALREADY IN PLACE...RELATIVE HUMIDITIES WILL QUICKLY FALL AS WELL. BY LATE MORNING...THIS COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITIES IN THE 10 TO 15 PERCENT RANGE...AND DRY VEGETATION WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. ALTHOUGH TEMPERATURES WILL BEGIN TO COOL AT SUNSET...AND THUS HUMIDITIES WILL BEGIN TO SLOWLY CLIMB...THE GUSTY WINDS WILL CONTINUE AT LEAST INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL ALLOW ANY WILDFIRES TO SPREAD RAPIDLY. $$ TXZ073-139-140-154-155-168>170-281100- /O.NEW.KSJT.FW.W.0004.070228T1800Z-070301T0300Z/ CONCHO-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- 1125 AM CST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM CST WEDNESDAY. SOUTHWEST WINDS WILL INCREASE ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY BY NOON ON WEDNESDAY...GUSTING NEAR 30 MPH AT THE 20 FOOT LEVEL. WITH A DRY AIR MASS ALREADY IN PLACE...RELATIVE HUMIDITIES WILL QUICKLY FALL AS WELL. BY EARLY AFTERNOON...THIS COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE...AND DRY VEGETATION WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. ALTHOUGH TEMPERATURES WILL BEGIN TO COOL AT SUNSET...AND THUS HUMIDITIES WILL BEGIN TO SLOWLY CLIMB...THE GUSTY WINDS WILL CONTINUE AT LEAST INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS84 KSJT 281057 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 457 AM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS TODAY... .ALTHOUGH SOME MOISTURE HAS TEMPORARILY AND QUICKLY RETURNED TO WEST CENTRAL TEXAS EARLY THIS MORNING...THE EFFECTS WILL BE SHORT- LIVED. A DRYLINE WILL ADVANCE EASTWARD ACROSS MOST OF WEST CENTRAL TEXAS TODAY. WITH A COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS AND VERY DRY AIR MOVING IN BEHIND THE DRYLINE...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS MORNING ACROSS WESTERN SECTIONS OF WEST CENTRAL TEXAS...AND THEN EXPAND EASTWARD THIS AFTERNOON. TXZ049-054-064>066-071-072-076>078-098-099-113-114-127-128-282100- /O.CON.KSJT.FW.W.0004.070228T1600Z-070301T0300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CROCKETT- SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN- 457 AM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE WITH GUSTS OVER 30 MPH AT THE 20 FOOT LEVEL. RELATIVE HUMIDITY VALUES WILL PLUMMET INTO THE 10 TO 15 PERCENT RANGE AFTER THE DRYLINE PASSES. THESE CONDITIONS COMBINED WITH VERY DRY VEGETATION WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. GUST SOUTHWEST WINDS ARE EXPECTED TO CONTINUE AFTER SUNSET. DESPITE COOLING TEMPERATURES...THE VERY DRY AIRMASS WILL KEEP RELATIVE HUMIDITY VALUES BELOW 20 PERCENT THROUGH THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL ALLOW ANY WILDFIRES TO SPREAD RAPIDLY. $$ TXZ073-139-140-154-155-168>170-282100- /O.CON.KSJT.FW.W.0004.070228T1800Z-070301T0300Z/ CONCHO-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- 457 AM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE WITH GUSTS OVER 30 MPH AT THE 20 FOOT LEVEL. RELATIVE HUMIDITY VALUES WILL DROP SHARPLY INTO THE 10 TO 20 PERCENT RANGE AFTER THE DRYLINE PASSES. THESE CONDITIONS COMBINED WITH VERY DRY VEGETATION WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. GUST SOUTHWEST WINDS ARE EXPECTED TO CONTINUE AFTER SUNSET. DESPITE COOLING TEMPERATURES...THE VERY DRY AIRMASS WILL KEEP RELATIVE HUMIDITY VALUES BELOW 20 PERCENT THROUGH THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KSJT 282004 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 204 PM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND THURSDAY... .ALTHOUGH SOME MOISTURE HAS TEMPORARILY AND QUICKLY RETURNED TO WEST CENTRAL TEXAS EARLY THIS MORNING...THE EFFECTS WILL BE SHORT- LIVED. A DRYLINE WILL ADVANCE EASTWARD ACROSS MOST OF WEST CENTRAL TEXAS TODAY. WITH A COMBINATION OF GUSTY SOUTHWEST WINDS AND VERY DRY AIR MOVING IN BEHIND THE DRYLINE...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS AFTERNOON...AND CONTINUE INTO THURSDAY. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-010415- /O.NEW.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/ /O.CON.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 204 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE TO DEVELOP FROM WEST TO EAST ACROSS WEST CENTRAL TEXAS THIS AFTERNOON...AS STRONGER WINDS AND A DRIER AIR MASS MOVE INTO THE AREA. GUSTY WINDS OF 20 TO 30 MPH WILL GUST TO OVER 35 MPH AT TIMES...THEN DECREASE SLIGHTLY OVERNIGHT...AND THEN INCREASE AGAIN BY MID MORNING ON THURSDAY. WITH THE DRY AIR IN PLACE...AND WITH THE WINDS PICKING UP AGAIN...DANGEROUS FIRE WEATHER CONDITIONS CAN BE EXPECTED ON THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL ALLOW ANY WILDFIRES TO SPREAD RAPIDLY. $$
000 WWUS84 KSJT 010232 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 832 PM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY... .A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-011045- /O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/ /O.CON.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 832 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KSJT 010244 CCA RFWSJT RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 843 PM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY... .A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-011100- /O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/ /O.COR.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 843 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH 9 PM TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 6:16 AM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Feb 27, 6:16 AM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 616 AM CST TUE FEB 27 2007 .AVIATION... LIGHT WINDS WILL BECOME SOUTH AND SOUTHWEST LATER THIS MORNING...AND WILL INCREASE TO 5-15 KT ACROSS THE AREA. WINDS WILL BECOME SOMEWHAT GUSTY ACROSS NORTHERN AND CENTRAL SECTIONS OF WEST CENTRAL TEXAS. MAINLY SOUTH WINDS WILL OCCUR TONIGHT. SOME LOW-LEVEL WIND SHEAR IS EXPECTED ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY OVERNIGHT AS A LOW LEVEL JET DEVELOPS. SKIES WILL REMAIN CLEAR ACROSS WEST CENTRAL TEXAS TODAY AND EARLY TONIGHT. LOW-LEVEL MOISTURE RETURN FROM THE GULF OF MEXICO WILL BRING LOW CLOUDINESS NORTHWEST INTO THE REGION LATE TONIGHT. THESE CLOUDS WILL HAVE MVFR CEILINGS AND SHOULD ADVANCE TO ROUGHLY AN ABILENE TO SAN ANGELO TO OZONA LINE BY 11Z WEDNESDAY. && .PREV DISCUSSION... /ISSUED 353 AM CST TUE FEB 27 2007/ SHORT TERM... DRY PATTERN WILL CONTINUE ACROSS WEST CENTRAL TEXAS THROUGH THE SHORT TERM. SOUTHERLY LOW-LEVEL FLOW...COMBINED WITH LOTS OF SUNSHINE...WILL PUSH AFTERNOON HIGHS TODAY WELL ABOVE SEASONAL NORMALS. OVERNIGHT TONIGHT...SOUTHERLY LOW-LEVEL FLOW...ALONG WITH ASSOCIATED WARM AIR ADVECTION...WILL HOLD LOWS WELL ABOVE SEASONAL NORMALS...MAINLY IN THE LOWER TO MID 50S. ON WEDNESDAY...A SURFACE DRYLINE WILL MOVE EAST ACROSS WEST CENTRAL TEXAS IN RESPONSE TO AN APPROACHING COLD FRONT. WITH VERY LOW AFTERNOON RELATIVE HUMIDITY VALUES AND STRONG WESTERLY SURFACE WINDS...CONDITIONS WEDNESDAY AFTERNOON MAY REQUIRE A RED FLAG WARNING...ESPECIALLY ACROSS THE BIG COUNTRY WHERE WINDS WILL BE STRONGEST. AS THE NEXT SURFACE COLD FRONT MOVES SOUTHEAST ACROSS TEXAS WEDNESDAY NIGHT...EXPECT MUCH DRIER AIR AND COOLER TEMPERATURES ACROSS WEST CENTRAL TEXAS FOR THURSDAY AND THURSDAY NIGHT. LONG TERM... LATEST MODEL DATA CONTINUE TO INDICATE A DOMINATE DRY PATTERN FOR WEST CENTRAL TEXAS THROUGH NEXT WEEKEND AND INTO THE START OF NEXT WEEK. ANOTHER COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS ON FRIDAY. THIS FRONT WILL BRING ANOTHER SURGE OF COOLER AIR TO WEST CENTRAL TEXAS. THUS...EXPECT TEMPERATURES THROUGH NEXT WEEKEND AROUND OR A FEW DEGREES BELOW SEASONAL NORMALS. SOUTHERLY RETURN FLOW AGAIN DEVELOPS LATE THIS WEEKEND AND HELPS PUSH AFTERNOON HIGHS FOR THE START OF NEXT WORK WEEK BACK TO NEAR SEASONAL NORMALS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 78 54 80 46 / 0 0 10 10 SAN ANGELO 82 53 80 47 / 0 0 0 0 JUNCTION 82 54 79 48 / 0 0 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, Feb 27, 6:13 AM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 613 AM CST TUE FEB 27 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-281215- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 613 AM CST TUE FEB 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT WITH A VERY DRY AIR MASS...GUSTY WINDS AT TIMES...AND WARM TEMPERATURES...ELEVATED FIRE DANGER CONDITIONS WILL CONTINUE BEGINNING LATE THIS MORNING THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WITH NO RAINFALL EXPECTED THIS WEEK...AND WITH WARM...DRY...AND BREEZY CONDITIONS CONTINUING...ELEVATED FIRE DANGER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. THE STRONGEST WINDS AND DRIEST CONDITIONS WILL LIKELY BE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 27, 5:47 AM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 547 AM CST TUE FEB 27 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-272200- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 547 AM CST TUE FEB 27 2007 ...ELEVATED AND POSSIBLY CRITICAL FIRE WEATHER CONDITIONS THROUGH MID WEEK... VERY LOW RELATIVE HUMIDITY VALUES...ALONG WITH WARM TEMPERATURES AND GUSTY SOUTH TO SOUTHWEST WINDS...WILL CREATE ELEVATED FIRE WEATHER CONDITIONS TODAY. HOWEVER...EXPECT WIND SPEEDS TO REMAIN BELOW THE RED FLAG WARNING LEVEL. CRITICAL FIRE WEATHER CONDITIONS ARE MORE LIKELY ON WEDNESDAY AND THURSDAY...AS A STRONG STORM SYSTEM MOVES INTO THE SOUTHERN PLAINS. A DRYLINE WILL MOVE EAST ACROSS WEST CENTRAL TEXAS WEDNESDAY. STRONG SOUTHWEST WINDS...ALONG WITH WARM AND VERY DRY AIR...WILL CREATE THE POTENTIAL FOR VERY RAPID WILDFIRE GROWTH ACROSS MUCH OF WEST CENTRAL TEXAS ON WEDNESDAY. ALSO...A COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY NIGHT...RESULTING IN STRONG WEST TO NORTHWEST WINDS AND STILL VERY DRY AIR ON THURSDAY...FOR POTENTIAL WILDFIRES. WEST CENTRAL TEXAS RESIDENTS SHOULD KEEP UP ON THE LATEST WEATHER INFORMATION ON THIS POSSIBLE WILDFIRE THREAT.
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.